On variable exponent Amalgam spaces
dc.contributor.author | Aydın, İsmail | |
dc.date.accessioned | 2014-08-13T08:44:59Z | |
dc.date.available | 2014-08-13T08:44:59Z | |
dc.date.issued | 2012 | |
dc.description.abstract | We derive some of the basic properties of weighted variable exponent Lebesgue spaces Lp(:)w (Rn) and investigate embeddings of these spaces under some conditions. Also a new family of Wiener amalgam spaces W(Lp(:) w ;Lq ) is defined, where the local component is a weighted variable exponent Lebesgue space Lp(:) (Rn) and the global component is a weighted Lebesgue space Lq (Rn) : We investigate the properties of the spaces W(Lp(:) w ;Lq ): We also present new Hölder-type inequalities and embeddings for these spaces. | |
dc.identifier.citation | Aydın, İ., "On variable exponent Amalgam spaces". Analele Stiintifice ale Universitatii Ovidius Constanta. Vol. 20(3), 2012, 5-20. | |
dc.identifier.issn | 1224-1784 | |
dc.identifier.scopus | 2-s2.0-84874057859 | |
dc.identifier.uri | http://www.anstuocmath.ro/mathematics/pdf27/1f.pdf | |
dc.identifier.uri | https://hdl.handle.net/11486/298 | |
dc.identifier.wos | WOS:000314395300001 | |
dc.institutionauthor | Aydın, İsmail | |
dc.language.iso | en | |
dc.publisher | Analele Stiintifice ale Universitatii Ovidius Constanta | |
dc.relation.publicationcategory | Makale - Kategorisiz | |
dc.subject | Variable exponent Lebesgue spaces | |
dc.subject | Amalgam spaces | |
dc.subject | Embedding | |
dc.subject | Fourier transform | |
dc.title | On variable exponent Amalgam spaces | |
dc.type | Article |